# SDR CA151203005

- Difficulty date: November 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 24,147 hours
- Engine: Ge CF348E5A1
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) ON CLIMB OUT AT APPROXIMATELY 15000 FEET THE ENGINE NR 1 FIRE EICAS MESSAGE CAME ON ALONG WITH THE ALARM. #1 ENGINE SET TO IDLE AND MAYDAY DECLARED. CHECKLIST PERFORMED AND ENGINE WAS SHUT DOWN. BOTH EXTINGUISHERS WERE DISCHARGED. MAINTENANCE CARRIED OUT AN INSPECTION AND THERE WERE NO SIGNS OF FIRE OR DAMAGE. BOTH FIRE BOTTLES WERE REPLACED IAW AMM 26-21-03-400-801-A. THE GENERIC I/O MODULE MAU3 SLOT 9 & 10 WAS ALSO REPLACED IAW AMM 31-41-06/400. GROUND RUNS WERE CARRIED OUT WITH NO FAULTS. ON THE THIRD FLIGHT SUBSEQUENT TO THIS THE "ENG 1 FIRE" EICAS MESSAGE AGAIN ILLUMINATED ON CLIMB OUT AT FL150. THE ENGINE WAS RETARDED TO IDLE AND THE WARNING EXTINGUISHED. THE BOTTLES WERE NOT DISCHARGED AND THE ENGINE WAS NOT SHUT DOWN. THE AIRCRAFT RETURNED AND MAINTENANCE REPLACED 2 DEFECTIVE FIRE LOOPS IAW AMM 26-11-01-400-801-A AND TESTED WITHOUT ANY FAULTS. AS A PRECAUTION, HEALTH MONITORING HISTORY REVIEWED AND ALL ASSOCIATED ISSUES WERE TROUBLESHOT IAW FIM 26-11-00-810-807-A. WIRING CHECKS WERE CARRIED OUT PER AMM 26-11-01/401 TO CLEAR B CHANNEL FAULT AND ALSO THE W9 HARNESS WAS REPLACED IAW AMM 71-50-15-400-801-A FOR ANY POSSIBLE A CHANNEL FAULTS. NO SUBSEQUENT FAULTS OR FAILURES REPORTED.
